MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT311415
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
On (b)(6) 2017 the patient underwent endovascular reintervention of an existing non-gore stent graft using a gore® excluder® aaa endoprosthesis and a conformable gore® tag® thoracic endoprosthesis.On (b)(6) 2020 the patient underwent an additional reintervention to treat a proximal type i endoleak identified on the gore® excluder® aaa endoprosthesis.It was reported that aneurysm growth was also identified.The suspected cause of the type i endoleak was a lack of apposition of the gore® excluder® aaa endoprosthesis on the previously implanted non-gore device.The reintervention was an open surgery to treat and bypass the endoleak by sewing in an additional graft.The reintervention successfully treated the type i endoleak, and no further issues were reported.
 
Additional Manufacturer Narrative
D1: corrected brand name.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key10030901
Report Number3007284313-2020-00125
Device Sequence Number14396790
Product Code MIH
UDI-Device Identifier00733132619085
UDI-Public00733132619085
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2020
Device Model NumberRLT311415
Device Catalogue NumberRLT311415
Device Lot Number16436851
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date06/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR